# SDR USAA2008120292173

- Difficulty date: December 1, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 51,530 hours, 34,721 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545834U70
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR  -  FLOORBEAM STABILIZER CRACKED AT BS 328, BL 0.  REPLACED FLOORBEAM STABILIZER CRACKED AT BS 328, BL 0 IAW SRM 51-10-02.
